# SDR DALA2020010700111

- Difficulty date: January 6, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 85,911 hours, 38,302 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 679, L/P 6332792) 4L SLIDE LIGHT WONT GO OUT. CORRECTIVE ACTION: LOCATION IS DOOR 4L, CLEARED OBSTRUCTION FROM GIRT ATTACH AREA.
